# SDR 07FDEA03449

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980877
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AREAS ON FUSELAGE STRINGER OUTER FLANGE BETWEEN FRAME 76-77, STRG 56 RT AND 56 LT.  REPAIR PERFORMED BY REWORK CORROSION FOLLOWING ROTO- AND HFEC INSPECTION OF AREAS AND ADJACENT HOLES WITH NIL FINDINGS IAW EA 6-5318-95920 AND RAS/DATLS/0003029/2006 ISSUE A.
